A. Do not give your dog any pain medications such as Tylenol or Advil unless specifically instructed by your vet. These medications can be very harmful to dogs and can cause ulceration of the stomach as well as organ failure if given too often or in the wrong dosage. If your dog is experiencing pain, your vet can recommend a safer dog-friendly medication to help ease pain. If you are in an emergency situation where your dog needs pain relief fast, it is best to contact your vet or an emergency clinic in your area for further help.
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.